One-parameter groups of Boehmians
Bull. Korean Math. Soc. 2007 Vol. 44, No. 3, 419-428
Printed September 1, 2007
Dennis Nemzer
California State University
Abstract : The space of periodic Boehmians with $\Delta$--convergence is a complete topological algebra which is not locally convex. A family of Boehmians $\{T_\lambda\}$ such that $T_0$ is the identity and $T_{\lambda_1 + \lambda_2} = T_{\lambda_1} \ast T_{\lambda_2}$ for all real numbers $\lambda_1$ and $\lambda_2$ is called a one-parameter group of Boehmians. We show that if $\{T_\lambda\}$ is strongly continuous at zero, then $\{T_\lambda\}$ has an exponential representation. We also obtain some results concerning the infinitesimal generator for $\{T_\lambda\}$.
Keywords : infinitesimal generator, one-parameter group, periodic Boehmian
MSC numbers : 44A40, 42A32
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd